MAUDE Adverse Event Report: DePuy Orthopaedics Inc US ATTUNE; Attune Implant : Knee Patella

DePuy Orthopaedics Inc US ATTUNE; Attune Implant : Knee Patella
Catalog Number 151820035
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Fall (1848); Foreign Body Reaction (1868); Hemorrhage/Blood Loss/Bleeding (1888); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994); Loss of Range of Motion (2032); Distress (2329); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had knee replacements surgery in 2024 on both knees.Following the knee bilateral replacement procedure, the patient experienced a series of adverse events including infection, wound dehiscence, bleeding, allergic reaction to nickel, foreign body reaction, loss of range of motion, knee swelling, night sweats, scar tissue formation, and two falls.The infection required intravenous antibiotics, and allergy testing confirmed sensitivity to nickel.The patient continues to experience significant pain and has a revision planned for the right knee, with no plans for the left knee at this time.A successful bilateral total knee arthroplasty was performed using depuy synthes implants and competitor cement on (b)(6) 2024.No intraoperative complications were noted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional manufacturer narrative: h3, h6: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.No device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.

Brand Name
ATTUNE
Common Device Name
Attune Implant : Knee Patella
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50055547
Report Number1818910-2026-12828
Device Sequence Number10539610
Product Code JWH
UDI-Device Identifier10603295056683
UDI-Public(01)10603295056683(17)280731(10)4238882
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242665
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Consumer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151820035
Device Lot Number4238882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale